# SDR CALA0400258

- Difficulty date: March 20, 2004
- Submitted: March 22, 2004
- Operation: Air carrier
- Aircraft: N18243
- Make and model: Boeing 737824
- Aircraft serial: 28806
- Aircraft time: 14,323 hours, 5,058 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113A37008
- Part serial: 0408
- Condition: Delaminated
- Location: Rt Wing
- Part time: 14,323 hours, 5,058 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RIGHT WING O/B AFT FLAP I/B CORNER DELAMINATED.  THE FLAP WAS REMOVED AND REPLACED IAW MM 27-51-22.
